Alert archive / Nebraska / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 45, NWS North Platte, NE

April 20, 2007Custer County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Apr 20, 2007, 10:52 PM CDT for Custer County, Nebraska. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 20, 2007, 10:52 PM CDT (03:52 UTC)
Expired
Apr 20, 2007, 11:45 PM CDT
In force
53 min
Issued by
NWS North Platte, NE
Area
Counties, with a storm outline in the text

County Custer County, NE

The radar

The North Platte radar (KLNX), 110 km from the middle of the area, began a volume at 03:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 20, 8:45 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 3.9 hours before the alert went out and 102 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2007-04-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 333 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2007-04-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 91 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
333 J/kg
Mixed-layer CIN
-161 J/kg
Mixed-layer LCL
1187 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
91 m²/s²
0-3 km storm-relative helicity
120 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KLBF 210352
SVRLBF
NEC041-210445-
/O.NEW.KLBF.SV.W.0045.070421T0352Z-070421T0445Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1052 PM CDT FRI APR 20 2007

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN CUSTER COUNTY IN CENTRAL NEBRASKA...

* UNTIL 1145 PM CDT

* AT 1051 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  BERWYN...OR ABOUT 11 MILES SOUTHEAST OF BROKEN BOW...AND MOVING
  NORTHEAST AT 10 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  BERWYN BY 1105 PM CDT...
  WESTERVILLE BY 1130 PM CDT...
  WEISSERT BY 1140 PM CDT...
  9 MILES WEST OF ARCADIA DIVERSION DAM STATE WILDLIFE MANAGEMENT
  AREA BY 1145 PM CDT...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT
SATURDAY MORNING FOR WESTERN NEBRASKA.

LAT...LON 4131 9968 4118 9938 4139 9923 4172 9923
      4171 9948

$$

JMC
2 follow-up statements
000 
WWUS53 KLBF 210413
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1113 PM CDT FRI APR 20 2007

NEC041-210445-
/O.CON.KLBF.SV.W.0045.000000T0000Z-070421T0445Z/
CUSTER NE-
1113 PM CDT FRI APR 20 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT
FOR NORTHEASTERN CUSTER COUNTY...

AT 1108 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR WESTERVILLE...OR ABOUT 18 MILES EAST OF BROKEN BOW...
MOVING NORTHEAST AT 20 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  ARCADIA DIVERSION DAM STATE WILDLIFE MANAGEMENT AREA BY 1120 PM
  CDT...
  COMSTOCK BY 1130 PM CDT...

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT
SATURDAY MORNING FOR WESTERN NEBRASKA.

LAT...LON 4131 9968 4118 9938 4139 9923 4172 9923
      4171 9948

$$

JMC
000 
WWUS53 KLBF 210442
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1138 PM CDT FRI APR 20 2007

NEC041-210448-
/O.EXP.KLBF.SV.W.0045.000000T0000Z-070421T0445Z/
CUSTER NE-
1138 PM CDT FRI APR 20 2007

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CUSTER COUNTY
EXPIRES AT 1145 PM CDT...

THE STORM WHICH PROMPTED THE WARNING WILL DEPART THE WARNED AREA BY 
1145 PM CDT. THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT
SATURDAY MORNING FOR WESTERN NEBRASKA.

LAT...LON 4131 9968 4118 9938 4139 9923 4172 9923
      4171 9948

$$

JMC

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 20, 8:54 PM CDT, 1 hour 58 minutes earlier.

Area forecast discussion, Apr 20, 8:54 PM CDT, 1 hour 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
854 PM CDT FRI APR 20 2007

.UPDATE...
GRIDS AND ZONES UPDATED TO REFLECT THE NEW SEVERE WATCH. COVERAGE
OF TSRA IS EXPECTED TO INCREASE OVERNIGHT UNDER THE INFLUENCE OF
THE LOW LEVEL JET. LARGE HAIL AND WINDS ARE EXPECTED TO BE THE
MAIN THREAT. NO CHANGES PAST 7Z.

&&

.PREV DISCUSSION... /ISSUED 337 PM CDT FRI APR 20 2007/

..FORECAST CHALLENGES ARE TIMING AND TRACK OF UPPR SYSTEM THROUGH
FRIDAY AND ASSOCIATED SEVERE CHANCES AND PRECIPITATION TYPE ON THE
BACKSIDE OF THE EXITING SYSTEM FRIDAY...

NEAR TERM (TONIGHT THROUGH SUNDAY NIGHT)...MAIN FORECASTING
CONCERNS HINGE ON ELEVATED CONVECTION CONCERNS TONIGHT...AND SVR
POTENTIAL AND POP CHANCES FOR TOMORROW. FOR TONIGHT...18Z SOUNDING
INDICATING A VERY STRONG SFC BASED CAP OVR LBF...BUT LOADS OF
INSTABILITY ALOFT. INSTABILITY ALREADY EVIDENT TO THE NORTH ACROSS
SODAK WITH ABUNDANT ONGOING TSRAS NOTED. LOWERED POPS SLIGHTLY
TONIGHT...AS AM EXPECTING ONLY ISOLATED COVERAGE. LATEST NAM
INDICATING A LACK OF AN H5 SHORTWAVE THIS EVENING SO A TRIGGER
LARGELY ABSENT. BEST FORCING FOR CONVECTION SEEMS TO BE LOW LEVEL
MOISTURE CONVERGENCE AND WILL HAVE THE EVE SHIFT MONITOR CLOSELY.
MAIN CONVECTION AND SVR EVENT ARRIVES ON SATURDAY AS THE UPPR LOW
CROSSES THE SRN ROCKIES. BY AFTERNOON...AN ELONGATED SURFACE LOW
WILL DEVELOP ACROSS THE PANHANDLE AND SWRN SD...WITH A WARM FRONT
EXTENDING ENEWD INTO EASTERN SOUTH DAKOTA. LATEST NAM AND SPC
DISCUSSION HINTS AT GREATEST SVR THREATS OVR ERN SD AND KS/W TX IN
VICINITY OF THE JET (KS/W TX) AND ERN SD (HIGH VGP AND LL HELICITY).
IN BETWEEN STILL THINKING A LINE OF THUNDERSTORMS WITH EMBEDDED
SUPERCELLS. ALL OF THIS CONVECTION WILL CONGEAL INTO A MCS
OVERNIGHT. SPED UP THE ENDING OF PRECIPITATION ON SUNDAY EVENING IN
THE ERN ZONES AS MODEL SOLUTIONS ARE FASTER WITH THE UPPR LOW.

MONDAY AND MONDAY NIGHT...TRANQUIL CONDS MONDAY WILL GIVE WAY TO
ANOTHER ROUND OF STRONG TO SVR TSRAS ON MONDAY AFTERNOON AND MONDAY
NIGHT AS THE NEXT CLOSED LOW DRIVES ACROSS THE FOUR CORNERS. WILL
INCREASE POPS MONDAY AFTERNOON AND MONDAY NIGHT IN ALL
LOCS.

LONG TERM (TUESDAY THROUGH FRIDAY)...MINIMAL CHANGES MADE TO
ONGOING PACKAGE...OTHER THAN TO INCREASE POPS FOR TUESDAY INTO
WEDNESDAY AND TO COOL TEMPS. GFS AND EURO MODEL SOLUTIONS CONTINUE
TO INDICATE A MAJOR UPPR LVL LOW CROSSING THE CENTRAL PLAINS ON
TUESDAY AND WEDNESDAY. ONLY SLIGHT DIFFERENCES NOTED IN THE TRACK OF
THIS FEATURE...WITH THE GFS NORTH AND EURO SOUTH. THE EURO TRACK
FAVORS HIGHER POPS ACROSS THE SRN CWA AND GFS MORE NRLY AND CENTRAL
AREAS. AS MENTIONED EARLIER...TRENDED POPS UP SOME ACROSS THE BOARD.
AND WOULDNT BE SURPRISED IF THEY NEED FURTHER ADJUSTMENT UPWARD
THIS WEEKEND. BEYOND WEDNESDAY...SOME LOW PRECIPITATION CHANCES MAY
BE NECESSARY AS A WAVE CROSSES THE NRN PLAINS...PER GFS SOLN. LOW
CONFIDENCE IN THIS SCENARIO AT THIS JUNCTURE...SO WILL GO WITH DRY
FOR NOW.

AVIATION...
ISOLATED TO SCATTERED MVFR CEILINGS WILL PERSIST ACROSS PORTIONS OF
THE 098 TWEB ROUTE LATE THIS AFTERNOON INTO THE EVENING HOURS.
ISOLATED SHOWERS AND THUNDERSTORMS WILL ALSO BE POSSIBLE MAINLY
ACROSS THE 098 TWEB ROUTE THROUGH THE LATE EVENING HOURS AND BRING
AREAS OF MVFR CEILINGS AND VSBYS DUE TO MODERATE RAINFALL. MVFR TO
ISOLATED IFR CONDITIONS ARE THEN EXPECTED TO EXPAND TO MUCH OF THE
NEBRASKA TWEB ROUTES DURING THE PRE-DAWN HOURS LASTING INTO THE LATE
MORNING HOURS WHEN CEILINGS ARE EXPECTED TO SCATTER TO VFR
CONDITIONS.

LBF WATCHES/WARNINGS/ADVISORIES...NONE

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Apr 20, 9:04 PM CDT, 1 hour 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
904 PM CDT FRI APR 20 2007

NEZ004>010-022>029-035>038-056>059-069>071-094-220215-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
904 PM CDT FRI APR 20 2007 /804 PM MDT FRI APR 20 2007/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR MOST OF WESTERN AND
NORTH CENTRAL NEBRASKA THROUGH 2 AM CDT (1 AM MDT). LARGE HAIL AND
DAMAGING WINDS ARE POSSIBLE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

MOISTURE WILL BE WELL ESTABLISHED ACROSS THE AREA ON SATURDAY.
AS STRONG SYSTEM MOVING OUT OF THE CENTRAL ROCKIES WILL PROVIDE
THE ADDITIONAL INGREDIENTS OF STRONG LIFT AND INSTABILITY TO
PRODUCE MORE WIDESPREAD SEVERE WEATHER SATURDAY AFTERNOON AND
EVENING. SIMILARITIES EXIST WITH THE OUTBREAK IN LATE MARCH...WITH
LARGE HAIL...DAMAGING WIND GUSTS AND ISOLATED TORNADOES POSSIBLE.
THE AREA AT THE GREATEST RISK FOR SEVERE WEATHER AT THIS TIME
LOOKS TO BE ALONG AND WEST OF HIGHWAY 61.

.SPOTTER INFORMATION STATEMENT...

STORM REPORTS ARE REQUESTED TONIGHT. SPOTTER ACTIVATION WILL
LIKELY BE NEEDED SATURDAY.

&&

THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE)

13/JMC

In the hours before

Local storm report, Apr 20, 9:09 PM CDT, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
909 PM CDT FRI APR 20 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     HAIL             18 N CURTIS             40.90N 100.51W
04/20/2007  E0.75 INCH       LINCOLN            NE   PUBLIC

&&

HENDERSON
Local storm report, Apr 20, 9:11 PM CDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
911 PM CDT FRI APR 20 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0905 PM     HAIL             10 SE NORTH PLATTE      41.03N 100.64W
04/20/2007  E1.00 INCH       LINCOLN            NE   PUBLIC

&&

JMC
Local storm report, Apr 20, 9:18 PM CDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
918 PM CDT FRI APR 20 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     HAIL             HAYES CENTER            40.51N 101.02W
04/20/2007  E1.00 INCH       HAYES              NE   PUBLIC

&&

HENDERSON
Local storm report, Apr 20, 9:24 PM CDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
924 PM CDT FRI APR 20 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0923 PM     TORNADO          3 S MOOREFIELD          40.65N 100.40W
04/20/2007                   FRONTIER           NE   LAW ENFORCEMENT

            TORNADO ON GROUND. POWER LINES DOWN.

&&

HENDERSON
Local storm report, Apr 20, 9:35 PM CDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
935 PM CDT FRI APR 20 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0926 PM     TORNADO          10 NE CURTIS            40.74N 100.38W
04/20/2007                   LINCOLN            NE   STORM CHASER

            TORNADO CONFIRMED ON THE GROUND BY ROGER HILL.

&&

HENDERSON
Local storm report, Apr 20, 9:48 PM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
948 PM CDT FRI APR 20 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0932 PM     TORNADO          MOOREFIELD              40.69N 100.40W
04/20/2007                   FRONTIER           NE   STORM CHASER

            LARGE TORNADO NEAR MOOREFIELD.

&&

HENDERSON

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 20, 7:36 PM CDTSevere Thunderstorm WarningLBFHayes, Lincoln54 min
Apr 20, 8:23 PM CDTSevere Thunderstorm WarningLBFFrontier, Lincoln67 min
Apr 20, 9:11 PM CDTSevere Thunderstorm WarningLBFLincoln64 min
Apr 20, 9:23 PM CDTTornado WarningLBFFrontier, Lincoln37 min
Apr 20, 9:50 PM CDTSevere Thunderstorm WarningLBFCuster40 min
Apr 20, 9:53 PM CDTTornado WarningLBFLincoln37 min
Apr 20, 10:00 PM CDTSevere Thunderstorm WarningLBFLincoln30 min
Apr 20, 10:19 PM CDTSevere Thunderstorm WarningLBFCuster26 min
Apr 20, 10:26 PM CDTTornado WarningLBFCuster34 min
Apr 20, 10:30 PM CDTSevere Thunderstorm WarningLBFMcPherson45 min
Apr 20, 10:57 PM CDTTornado WarningLBFCuster48 min
Apr 20, 11:07 PM CDTSevere Thunderstorm WarningLBFLogan, McPherson, Thomas53 min
Apr 20, 11:12 PM CDTSevere Thunderstorm WarningLBFHooker33 min
Apr 20, 11:27 PM CDTSevere Thunderstorm WarningLBFCuster63 min
Apr 20, 11:35 PM CDTSevere Thunderstorm WarningLBFCherry55 min
Apr 21, 12:03 AM CDTSevere Thunderstorm WarningLBFCuster27 min
Apr 21, 12:27 AM CDTTornado WarningLBFCherry33 min
Apr 21, 12:58 AM CDTSevere Thunderstorm WarningLBFGarfield47 min
Apr 21, 3:54 AM CDTWind AdvisoryLBFBlaine, Boyd, Brown, Chase, Custer, Frontier and 13 more9 hr
Apr 21, 4:55 PM CDTSevere Thunderstorm WarningLBFCherry50 min
Apr 21, 4:59 PM CDTSevere Thunderstorm WarningLBFCherry46 min
Apr 21, 5:34 PM CDTTornado WarningLBFCherry26 min
Apr 21, 5:35 PM CDTTornado WarningLBFCherry25 min
Apr 21, 5:39 PM CDTSevere Thunderstorm WarningLBFBrown, Keya Paha51 min
Apr 21, 5:40 PM CDTSevere Thunderstorm WarningLBFDeuel50 min
Apr 21, 5:57 PM CDTTornado WarningLBFGarden, Sheridan33 min
Apr 21, 5:59 PM CDTSevere Thunderstorm WarningLBFCherry31 min
Apr 21, 6:00 PM CDTSevere Thunderstorm WarningLBFCherry60 min
Apr 21, 6:10 PM CDTSevere Thunderstorm WarningLBFGarden35 min
Apr 21, 6:26 PM CDTSevere Thunderstorm WarningLBFBrown, Keya Paha64 min
Apr 21, 6:27 PM CDTSevere Thunderstorm WarningLBFCherry48 min
Apr 21, 6:27 PM CDTTornado WarningLBFGarden, Sheridan33 min
Apr 21, 6:28 PM CDTSevere Thunderstorm WarningLBFDeuel32 min
Apr 21, 6:35 PM CDTSevere Thunderstorm WarningLBFArthur25 min
Apr 21, 6:53 PM CDTSevere Thunderstorm WarningLBFGrant52 min
Apr 21, 6:57 PM CDTSevere Thunderstorm WarningLBFDeuel, Garden, Keith63 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.